# SDR ASAA2021070335246

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,553 hours, 14,454 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG SHUTDOWN JUST PRIOR TO ENG STARTER CUTOUT ON GRND. SECOND ATTEMPT GOT NO FUEL FLOW. GROUNDED - YES. FOUND SPAR VALVE #2 ENG C/B POPPED ON P 6-3 B3. RESET C/B & STARTED #2 ENG @ GATE. GOOD START, NO DEFECTS NOTED. REF MM 20-60-01. SEAMC STEVE NOTIFIED.
